MathSciNet Relay Station
MathSciNet bibliographic data
MR2506467 (2010f:47018) 47A15 (46E22 47B37)
Zhao, Liankuo Reducing subspaces for a class of multiplication operators on the Dirichlet space. Proc. Amer. Math. Soc. 137 (2009), no. 9, 3091–3097.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement